تحلیل سه بعدی خمش صفحات ضخیم قطاع دایره ای مدرج تابعی چندجهته
Publish place: Aerospace Knowledge and technology Journal، Vol: 9، Issue: 1
Publish Year: 1399
Type: Journal paper
Language: Persian
View: 288
این Paper فقط به صورت چکیده توسط دبیرخانه ارسال شده است و فایل کامل قابل دریافت نیست. برای یافتن Papers دارای فایل کامل، از بخش [جستجوی مقالات فارسی] اقدام فرمایید.
نسخه کامل این Paper ارائه نشده است و در دسترس نمی باشد
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_AKT-9-1_009
Index date: 9 December 2020
تحلیل سه بعدی خمش صفحات ضخیم قطاع دایره ای مدرج تابعی چندجهته abstract
In this paper, the three dimensional bending analysis of a multi-directional functionally graded annular sector plate is considered. The material properties are assumed to be graded in all three spatial directions following introduced power law functions. Governing Equations and boundary equations are derived based on three-dimensional theory of elasticity. The differential quadrature method is employed to discretize and solve the governing equations. Numerical results for different gradient indices are calculated. The results obtained from this research show that the direction of material variation has a noticeable effect on bending of an annular sector plate. In fact it indicates that the direction of material variation in a multi-directional annular sector plate can use as an effective variable for design optimization. Also the results of this paper can be used as benchmark for following studies. Moreover three dimensional bending analysis for an annular sector plate even for a common functionally graded plate (one directional FGM) has novelty and doesn’t considerate in literature. Comparisons are made with the solutions resulted by simulation in ABAQUS and show good agreement. Comparisons are made with the solutions resulted by simulation in ABAQUS and a good agreement was observed between the results.
تحلیل سه بعدی خمش صفحات ضخیم قطاع دایره ای مدرج تابعی چندجهته Keywords:
تحلیل سه بعدی خمش صفحات ضخیم قطاع دایره ای مدرج تابعی چندجهته authors
مصطفی لیوانی
سازه، دانشکده مهندسی هوافضا، دانشگاه هوایی شهید ستاری، تهران، ایران